Article citationsMore>>

V. I. Struchenkov “ Dynamic Programming with Pareto Sets,” Journal of Applied and Industrial Mathematics, Vol. 4, No. 3, 2010, pp. 428-430, doi:10.1134/S1990478910030154

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top